# SDR COMA2009010750060

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 36,240 hours, 33,335 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, ACFT WOULD NOT PRESSURIZE, FOLLOWED BY PAX DOOR LATCH MSG. ACFT RETURNED TO DEPARTURE,  LANDED SAFELY.  REMOVED AND REPLACED PAX DOOR OUTER HANDLE PROXIMITY SWITCH.
